IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2147 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1796    
    Printed56    
    Emailed0    
    PDF Downloaded102    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 4  |  Page : 453-454

Reversible bilateral sensori-neural hearing loss due to olanzapine in a male suffering from bipolar affective disorder


Department of Psychiatry, Institute of Human Behaviour and Allied Sciences, Dilshad Garden, New Delhi, India

Correspondence Address:
Sumit Kumar Gupta
Department of Psychiatry, Institute of Human Behaviour and Allied Sciences, Dilshad Garden, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.135966

Rights and Permissions

An elderly male with Bipolar Affective Disorder (BPAD) developed reversible ototoxicity, manifesting as bilateral sensory-neural hearing loss (SNHL) with administration of olanzapine.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow